# SDR SWIA202164409

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOORBEAM RBL12 AT FS 280.00 CRACKED     (C-CHECK RO 2/16/2022)    REPAIRED THE COCKPIT FLOORBEAM RBL12 AT FS 280.00 REF. CRJ900 SRM 53-11-43-201-003-A01. COMPLIED WITH 51-900-1002-SKY.SEE CONTINUATION CARD FOR DETAILS.   RESTORED FINISH REF. CRJ900 SRM 51-21-16-001-001-A01 TEMPORARY REVISION 51-0068.
